Higher order commutators for a class of rough operators

Yong Ding Department of Mathematics, Beijing Normal University Shanzhen Lu Department of Mathematics, Beijing Normal University

TBD mathscidoc:1701.332905

Arkiv for Matematik, 37, (1), 33-44, 1997.2
In this paper we study the ($L$^{$p$}($u$^{$p$}),$L$^{$q$}($v$^{$q$})) boundedness of the higher order commutators$T$_{$Ω,α,b$}^{$m$}and$M$_{$Ω,α,b$}^{$m$}formed by the fractional integral operator$T$_{$Ω,α$}, the fractional maximal operator$M$_{$Ω,α$}, and a function$b(x)$in BMO($v$), respectively.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 22 ]
@inproceedings{yong1997higher,
  title={Higher order commutators for a class of rough operators},
  author={Yong Ding, and Shanzhen Lu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203554683913714},
  booktitle={Arkiv for Matematik},
  volume={37},
  number={1},
  pages={33-44},
  year={1997},
}
Yong Ding, and Shanzhen Lu. Higher order commutators for a class of rough operators. 1997. Vol. 37. In Arkiv for Matematik. pp.33-44. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203554683913714.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved